Panadol Advance 500mg 16 Tablets

£1.65

With Opti Zorb formulation

SKU: 5000347029462 Categories: , , , , ,

Paracetamol

What are they for?
Panadol Advance 500mg Tablets are an effective pain reliever and fever reducer and are suitable for all ages from 6 years old:
Headache, toothache, sore throat, migraine, period pain, fever, tension headache, backache, pain of mild arthritis, rheumatic and muscle pain, helps reduce temperature, aches and pains of colds and flu

With Opti Zorb formulation

Ingredients

Each Tablet contains Paracetamol 500 mg, Also contains a mixture of Sodium Methyl (E 219), Sodium Ethyl (E 215) and Sodium Propyl (E 217) Parahydroxybenzoates

Preperation and Usage

Please read right through the information on the outside and inside of this pack before you start using this medicine.
If you have any questions, or if there is anything you do not understand, ask your pharmacist.

How to take
Adults and children aged 12 years and over: Swallow 2 tablets every 4 hours as needed. Do not take more than 8 tablets in 24 hours.
Children aged 6 to 12 years: Give 1/2 to 1 tablet every 4 hours as needed.
Do not give more than 4 tablets in 24 hours.
Do not give for more than 3 days at a time.
Do not take more frequently than every 4 hours.
Do not give to children under 6 years.

Safety Warnings

Take Special Care
Contains paracetamol. Do not take with any other paracetamol-containing products.
Ask your doctor before you take this medicine:
If you have liver or kidney disease, including alcoholic liver disease
If you have mild arthritis and need to take painkillers every day.

Warnings
Do not exceed the stated dose.
Immediate medical advice should be sought in the event of an overdose, even if you feel well, because of the risk of delayed, serious liver damage.
If symptoms persist consult your doctor.

Keep out of the reach and sight of children.

Lower Age Limit

Advisory 6 Years

Net Content

16 x Tablets

Please Note: Whilst Chemist Extra makes every effort to ensure that all information is up to date, the information shown on this page should not replace the advice of a medical professional.

*Disclaimer: Results and outcomes of this product may vary from individual to individual.

Product information for Panadol Advance 500mg 16 Tablets

Contains Paracetamol

Panadol Advance 500mg Tablets are an effective pain reliever and fever reducer and are suitable for all ages from 6 years old.

They help to relieve the pain associated with:
Headache, toothache, sore throat, migraine, period pain, fever, tension headache, backache, pain of mild arthritis, rheumatic and muscle pain, it also helps to reduce temperature, aches and pains of colds and flu

With Opti Zorb formulation

Ingredients

Each Tablet contains Paracetamol 500 mg, Also contains a mixture of Sodium Methyl (E 219), Sodium Ethyl (E 215) and Sodium Propyl (E 217) Parahydroxybenzoates

Preparation and Usage

Please read right through the information on the outside and inside of this pack before you start using this medicine.
If you have any questions, or if there is anything you do not understand, ask your pharmacist.

How to take
Adults and children aged 12 years and over: Swallow 2 tablets every 4 hours as needed. Do not take more than 8 tablets in 24 hours.
Children aged 6 to 12 years: Give 1/2 to 1 tablet every 4 hours as needed.
Do not give more than 4 tablets in 24 hours.
Do not give for more than 3 days at a time.
Do not take more frequently than every 4 hours.
Do not give to children under 6 years.

Safety Warnings

Take Special Care
Contains paracetamol. Do not take with any other paracetamol-containing products.
Ask your doctor before you take this medicine:
If you have liver or kidney disease, including alcoholic liver disease
If you have mild arthritis and need to take painkillers every day.

Warnings
Do not exceed the stated dose.
Immediate medical advice should be sought in the event of an overdose, even if you feel well, because of the risk of delayed, serious liver damage.
If symptoms persist consult your doctor.

Keep out of the reach and sight of children.

Lower Age Limit

Advisory 6 Years

Net Content

16 x Tablets

Please Note: Whilst Chemist Extra makes every effort to ensure that all information is up to date, the information shown on this page should not replace the advice of a medical professional.

*Disclaimer: Results and outcomes of this product may vary from individual to individual.

Reviews


There are no reviews yet.

Be the first to review “Panadol Advance 500mg 16 Tablets”


Twitter
chemistextra on Twitter
Latest Tweet: RT @SuperiorHCG: Couples living together in care homes share their love stories https://t.co/ieBkwSD4BY #caresector #carehome
56 people follow chemistextra